Header

UZH-Logo

Maintenance Infos

Wilson surfaces and higher dimensional knot invariants


Cattaneo, A S; Rossi, C A (2005). Wilson surfaces and higher dimensional knot invariants. Communications in Mathematical Physics, 256(3):513-537.

Abstract

An observable for nonabelian, higher-dimensional forms is introduced, its properties are discussed and its expectation value in BF theory is described. This is shown to produce potential and genuine invariants of higher-dimensional knots.

Abstract

An observable for nonabelian, higher-dimensional forms is introduced, its properties are discussed and its expectation value in BF theory is described. This is shown to produce potential and genuine invariants of higher-dimensional knots.

Statistics

Citations

20 citations in Web of Science®
19 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

40 downloads since deposited on 27 Jan 2010
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:27 Jan 2010 12:44
Last Modified:05 Apr 2016 13:24
Publisher:Springer
ISSN:0010-3616
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00220-005-1339-0

Download

Download PDF  'Wilson surfaces and higher dimensional knot invariants'.
Preview
Filetype: PDF (Preprint)
Size: 1MB
View at publisher